# SDR SWAA2021050360484

- Difficulty date: March 31, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N407WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29817
- Aircraft time: 66,792 hours, 39,453 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER RIB #3 (ATAB STA 111.10) STIFFENER #3 CRACK AT LOWER AREA NOTED (223-DOT 132). / CUT OUT DAMAGED AREA AY RIGHT HORZ STAB RIB #3 STIFFENER #3 PER REF B737-700 SRM 55-10-09-212-4. LOCATED AND DRILLED REPAIR PARTS; TREATED AND PRIMED REPAIR PARTS AND INSTALLED PARTS AT RIGHT HORZ STAB RIB #3 STIFFNER #3 PER REF B737-700 SRM 51-20-01-0G-0 AND B737-700 SRM 55-10-09-212-4
